Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 4, Pages 555–563 (Mi mz6417)  

A global solution of certain nonlinear hyperbolic equations

V. P. Pikulin


Full text: PDF file (519 kB)

English version:
Mathematical Notes, 1980, 28:4, 737–741

Bibliographic databases:

UDC: 517.9
Received: 05.05.1978

Citation: V. P. Pikulin, “A global solution of certain nonlinear hyperbolic equations”, Mat. Zametki, 28:4 (1980), 555–563; Math. Notes, 28:4 (1980), 737–741

Citation in format AMSBIB
\Bibitem{Pik80}
\by V.~P.~Pikulin
\paper A global solution of certain nonlinear hyperbolic equations
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 4
\pages 555--563
\mathnet{http://mi.mathnet.ru/mz6417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594372}
\zmath{https://zbmath.org/?q=an:0452.35073}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 4
\pages 737--741
\crossref{https://doi.org/10.1007/BF01140133}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200021}


Linking options:
  • http://mi.mathnet.ru/eng/mz6417
  • http://mi.mathnet.ru/eng/mz/v28/i4/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021